# SDR SWAA2022101247446

- Difficulty date: September 23, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE LOCATED AT LEVEL OF IRSS 215 AT LT WING 2022-533347 / [01] REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE AT LEVEL IRSS 215 LT WING. IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG 115A2001. REV. ?B?. SEE INDIVUDUAL SIGNOFF BELOW.;[02] REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE AT LEVEL IRSS 215 LT WING. IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG 115A2001. REV. ?B?.  SEE INDIVUDUAL SIGNOFF BELOW.
